Has anyone had stomach problems caused by taking Clopidogrel? Also is anyone taking an alternative to Clopidogrel with little side effects?
I have found clopidogrel easy on my stomach. But we are all different aren't we. Having taken it for two years I wonder if there is a sensible timetable for reducing and eliminating this drug. I cant believe all these drugs that I take are doing me much good at all. Or which ones might react with another.
I have been taking them for 10 years. Aspirin which is far cheaper affected my hearing. I am partially deaf but aspirin made my hearing worse. I have had no side effects!
Thanks Colin and Peter for your replies, my Mum, who seems sensitive to almost any medication, started vomiting blood. After assessment at A&E they thought it was caused by gastritis. She has tried ranitidine, which doesn't stop the bleeding or nausea, and lansoprazole which seems to make her feel dizzy and even more nauseous. I'm taking her back to the Doctor as I'm wondering if the clopidogrel could be causing the original problem and if there are any alternatives she could take which wouldnt affect her stomach.
Mum needs some proper medical advice. I sometimes think that medicines can be worse than the illness they are preventing. In addition to clopidogrel, one of my daily tablets is 75mg ranitidine which I have found a big help. But we are all different.
I do hope there are better days ahead for both you and Mum and wish you a happy 2018.